# SDR CA060714007

- Difficulty date: July 13, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Cessna U206F
- Aircraft time: 3,045 hours
- Engine: Cont IO520F
- System (JASC): 6113 · Propeller Spinner Section
- Part: Support
- Part number: C35325P
- Condition: Cracked
- Location: Spinner
- Part time: 392 hours
- Component: Spinner, Hartzl
- Component part number: C35325P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 100 HR INSP REMOVED SPINNER AND FOUND THE INNER SUPPORT CRACKED. (TC NR 20060714007)
